MathSciNet Relay Station
MathSciNet bibliographic data
MR2190951 (2006h:46016) 46B45 (40H05 47B37)
Altay, B.; Başar, F. Some Euler sequence spaces of nonabsolute type. Ukraïn. Mat. Zh. 57 (2005), no. 1, 3--17; translation in Ukrainian Math. J. 57 (2005), no. 1, 1–17
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement